# SDR V0XD201604025073

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT 280 BEAM IS CORRODED.  ACCOMPLISHED PERMANENT REPAIR TO THE BEAM TO CORRECT CORROSION, BY R & R THE LT & RT 280 BEAMS IAW SRM 51-42-21, 53-11-41, 51-42-13, 53-11-41, 51-40-11, 51-42-22 & AMM 20-70-00 & SB 670-BA-53-026 REV B DATED 05 2006.  NDT PERFORMED.
